Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I was recently diagnose with RA. My doctor is treating

I was recently diagnose with RA. My doctor is treating me with Methotrexate, which has been a great help with my symptoms, however I now feel tired and low-energy most of the time. Could you recommend another drug that is as effective as Metho with out this particular side effect?
Sat, 29 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 53 year old male that has been diagnosed with RA and Lupus. My Sed rate is uaually 1-5. My last blood tests were done 12-22-10 and revealed ANA Anti-DNA w/reflex high @28 and ACE was high @ 86. My RA factor was 12.9. I have been trying to learn to manage my disease through better diet, lots of water and staying away from stress. Lately I have been having intense testicular pain. A CT done six months ago revealed a moderate hydrocele. My pain travels from my testicles up to about the height of my belly button bilaterally, almost in a distinct straight line. I had mild calcific Athrerosclerosis in my Illiac arteries bilaterally also. I have no medical insurance and haven t been able to get to the doctor when I need to many times. Does this sound related to my Lupus or could it be something else? My Rheumatologist wanted to start me on Azathiaprine but I was aprehensive after reading all the side effects. Any suggestions or comments that might be helpful. I m a single dad with a 17 year old daughter and no other family to help support us. Any information would help.....

doctor1 MD

My mom has dermatomyositis. She has had treatment over the years with steroids, and methotrexate. In the last year her condition is deteriorating with increased muscle weakness and diminished pulmonary capacity due to weakness of the respiratory muscles. She has had three months of IVIG treatment recently with no improvement and has developed a deep vein thrombosis in the left leg. The doctors want to discontinue IVIG and start her on rituximab infusions. Is this medication safe and how effective has it been in treating patients with RA and dermatomyositis?

doctor1 MD

I am 59 and diagnosed with RA, (two years after 23 years of polyarthritis) fibromyalgia (23 years), and more recently shingles (three weeks ago). I have had hematuria in my urine four times in the last year and a half along with constant, consistent lower back pain that I have tried to tell both my rheumatologist and my well care doctor is NOT my usual pain. It has gone on for over a year with no help and no relief. What test/s should I ask my doctor/s to run?

Loading Online Doctors....